# SDR NACA2025071701

- Difficulty date: April 29, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FUSELAG E SKIN HAS NUMEROUS AREAS OF CORROSION AT LAP SEAM STA 883 TO STA 965,  ACCOMPLISHED EA 767-53-50-73 - B0479 REV.IR AT L/H FUSELAGE SKIN LAP SEAM STA 883 TO STA 965 S-17L
